# SDR BJNA011002

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-3 OVERHEAD EMERGENCY EXIT LIGHT WILL NOT TEST.  REMOVED AND REPLACED R-3 EMERGENCY EXIT LIGHT IAW BMM 33-51-51.  (M)
